×

Embedded topological classification of quasiordinary singularities. With an appendix by Joseph Lipman. (English) Zbl 0658.14004

Mem. Am. Math. Soc. 388, 109-129 (1988).
The author gives an embedded topological classification of the quasi- ordinary hypersurfase singularities. For the proof he uses the tools of plane curve singularities, such as Puiseux expansion, characteristic pairs, intersection multiplicity. The classification is done in term of “distinguished pairs”. The author also uses the result of Lipman on the local cohomology of quasi-ordinary singularities.
For the entire collection see [Zbl 1415.14001].
Reviewer: M.Oka

MSC:

14B05 Singularities in algebraic geometry
32Sxx Complex singularities
14J17 Singularities of surfaces or higher-dimensional varieties
57Q45 Knots and links in high dimensions (PL-topology) (MSC2010)
PDF BibTeX XML Cite